# SDR QR9R20210825002

- Difficulty date: August 25, 2021
- Submitted: August 25, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720049107
- Aircraft time: 3,052 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Part serial: MC4272
- Condition: Faulted
- Location: Autopilot
- Part time: 941 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, ACTUATOR CAUTION ON CAD WITH AMBER Y ON PFD. DURING MULTIPLE AP TEST ATTEMPTS, THE AP TEST WOULD NOT FINISH AND YIELD AN "AP TEST OK". INSTEAD, THE AP2 AND ACTUATOR WOULD APPEAR ON THE CAD ALONG WITH DFACTO XXXXX2 APPEARING ON THE SYSTEM STATUS PAGE. OCCASIONALLY, THE AP TEST WOULD YIELD A YAW SAS AND BACKUP SAS MESSAGE ON THE CAD. OCCASIONALLY, "ACTUATOR" WOULD APPEAR ON THE CAD AND ARINC XCROSS ON THE SYSTEM STATUS PAGE WITH A FAILED AP TEST. THERE WOULD BE AN OCCASIONAL AP TEST OK. ACTUATOR WAS REPLACED; TEST FLIGHT COMPLETED IAW 05-60-00, 6-1.
